# SDR SWAA2012100408280

- Difficulty date: September 7, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FUSELAGE SKIN CRACKED AT UPPER FORWARD CORNER CUTOUT.  REPAIRED SKIN IAW EA.
